Top answers from doctors based on your search:
Disclaimer

increased heart rate after meals

A 22-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Hypoglycemia: Hypoglycemia would be high on my list! Particularly if you ate a high glycemic meal!!!
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Weak and breathless: You should go today to your nearest Emergency Room! Don't delay!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old female asked:
Dr. Saptarshi Bandyopadhyay
20 years experience Hospital-based practice
Normal reflex not: This is a normal reflex NOT related to MCTD. After you eat, a large portion of blood flow is diverted to the stomach & intestines for digestion; i ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
No: But infection is a very common cause of increased heart rate. What was the antibiotic treating?
A 23-year-old female asked:
Dr. Catherine Spratt turner
32 years experience Family Medicine
Inhaler use: Depending on the inhaler you are using there are possible side effects. Albuterol which is a common rescue asthma inhaler can cause your heart race to ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Shabbir Hossain
15 years experience Internal Medicine
Yum: I'm guessing it was a really good cookie. Other than that, if you keep noticing that its happening, we'd need to see the high heart rate on an ECG ... Read More
A 34-year-old member asked:
Dr. Joseph Moore
33 years experience Cardiology
Probably normal: Elevated hr is normal with exercise. How fast and how long after stopping exercise does it last?
A 38-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
What rate: How old is your daughter ? Does it happen all the time ? Talk to m.D who prescribed I may change the dose or frequency or ... Read More
A 51-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Heart rate: It increases cardiac output
A 38-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
One of many: But not the only cause.
A 31-year-old member asked:
Dr. Douglas Bey
56 years experience Psychiatry
Yes: It can & also increase BP in some pts particularly at higher doses but it is a very effective antidepressant I have treated many pts with this drug an ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month